Volume 32, Number 2 October 2003

From NZJM

Revision as of 03:32, 24 June 2015; view current revision
←Older revision | Newer revision→
Jump to: navigation, search

NZ J. Mathematics Vol. 32, Number 2, (2003)

Here is the table of contents of Volume 32, Number 2 of the New Zealand Journal of Mathematics. You may access each paper by clicking on its title.

Paul E. Bland and Patrick F. Smith: Injective and projective modules relative to a torsion theory pp. 105-115

A.A. El-Bary, I.S. Ismail and S. Ewadh: Solution of first and second fundamental problems of an elastic infinite plate with three poles pp. 117-126

G.L. Itzkowitz and V.V. Tkachuk: Any Pseudo-pG-compact group G is fine pp. 127-138

Adrian Kitson, Robert I. McLachlan, and Nicolas Robidoux: Skew-adjoint finite difference methods on nonuniform grids pp. 139-159

Indrajit Lahiri: Uniqueness of meromorphic functions and sharing of three values with some weight pp. 161-171

Wei-Chuan Lin and Hong-Xun Yi: Exceptional values of derivatives concerning shared value pp. 173-181

Chun-Gil Park: Generalized Popoviciu functional equations in Banach modules over a C*-algebra and approximate algebra homomorphisms pp. 183-193

Lin You and Tianming Wang: A result about the number of extensions of a poset pp. 195-201

Personal tools